# SDR FDEA202107031663

- Difficulty date: July 3, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING  - LEADING EDGE COMPARTMENT STATION XOS 667 RIB DOUBLER CRACKED CRACKED RIB DOUBLER REMOVED AS PER SRM 51-31-01 VOLUME 2 AND FABRICATED RIB   DOUBLER AS PER DOUGLAS DRAWING ARB3954 REV K. INSTALLED FABRICATED RIB DOUBLER   AT LEFT HAND WING COMPARTMENT STATION XOS 667 AS PER SRM 51-31-01 VOL 2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
